FREE STANDARD SHIPPING OVER $99

Categories

Shop by category

Fill your e-script Order Today

Chemist Own Cough Cold & Flu Phenylephrine 24 Capsules Day & NightChemist Own Cough Cold & Flu Phenylephrine 24 Capsules Day & Night

Chemists’ Own Cough Cold & Flu Phenylephrine 24 Capsules Day & Night

$11.99

Out of stock

CHEMISTS’ OWN COUGH COLD & FLU PHENYLEPHRINE 24 CAPSULES DAY & NIGHT

Effective, temporary day & night relief from cough, cold & flu symptoms.

Alternative to Codral® Cold & Flu + Cough.

 

General Information

Provides effective, temporary relief of cold and flu symptoms including: Headaches and fever, sore throat, runny or blocked nose, dry cough, body aches and pains.

Size: 24 Capsules

Symptoms

  • – Headaches and fever
  • – Sore throat
  • – Runny or blocked nose
  • – Dry cough
  • – Body aches and pains

 

Product Features

  • – Non-drowsy

 

Ingredients

Each day-time capsule contains:

Paracetamol 500 mg

Dextromethorphan Hydrobromide Monohydrate 10 mg

Phenylephrine Hydrochloride 5 mg

Each night-time capsule contains:

Paracetamol 500 mg

Dextromethorphan Hydrobromide Monohydrate 10 mg

Chlorphenamine Maleate 2 mg

Incorrect use could be harmful. Follow the directions for use. If symptoms persist, talk to your healthcare professional.

Reviews

There are no reviews yet.

Be the first to review “Chemists’ Own Cough Cold & Flu Phenylephrine 24 Capsules Day & Night”

Your email address will not be published. Required fields are marked *

What We Do?

Find Us On A Map

Contact Us

Translate »